Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Recurring itching, dryness and red spots on monspubis. Is it an infection?

Hi, I am a 23 year old female and have no history of sexual relationships. I am concerned about recurring itchiness and dryness, along with several red spots and white flaky skin, on my mons pubis . I think it has been about a couple of months having this condition and getting increasingly worried about my condition. I hope it is not herpes or any serious infection.. I usually clean with regular bath/body soap (liquid or bar) and do not put any lotion or oil. Your feedback would be greatly appreciated.
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
you have lesions on the genitalia.. could be hair follicle infection/fungal infection
this could be due to use of hair removal creams/ repeated shaving.
get one consultation with dermatalogist for the diagnosis and treatment..
all the very best.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor